MAUDE Adverse Event Report: DEPUY IRELAND - 3015516266 ATUNE CR LT MS INS SZ 9 7; KNEE IMPLANT - TIBIAL INSERT

DEPUY IRELAND - 3015516266 ATUNE CR LT MS INS SZ 9 7; KNEE IMPLANT - TIBIAL INSERT
Model Number 1518-20-907
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Adhesion(s) (1695); Muscular Rigidity (1968)
Date of Event 05/23/2023
Type of Reportable Event Serious Injury
Event or Problem Description
Clinical adverse event received for stiffness and adhesions.Event is serious and is considered moderate.Event is possibly related to procedure.Event is not related to device.Date of implant: (b)(6) 2023.Date of event: (b)(6) 2023.(left knee).Treatment: closed reduction/manipulation.Depuy products used (no revision completed):.
 
Additional Manufacturer Narrative
Product complaint #: (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.Device history lot: the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.

Brand Name
ATUNE CR LT MS INS SZ 9 7
Common Device Name
KNEE IMPLANT - TIBIAL INSERT
Manufacturer (Section D)
DEPUY IRELAND - 3015516266
loughbeg ringaskiddy co.
cork
EI 
Manufacturer (Section G)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork, munster
EI  
Manufacturer Contact
kate karberg
700 orthopaedic dr
warsaw, IN 46580
3035526892
MDR Report Key17061784
Report Number1818910-2023-11578
Device Sequence Number15649351
Product Code JWH
UDI-Device Identifier10603295541981
UDI-Public10603295541981
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K211609
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Study,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/05/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number1518-20-907
Device Catalogue Number151820907
Device Lot NumberM0663Z
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/25/2023
Supplement Date Received by Manufacturer06/09/2023
Initial Report FDA Received Date06/05/2023
Supplement Report FDA Received Date06/09/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/15/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ATTUNE FB TIB BASE SZ 9 POR; ATTUNE FEM POR CR LT SZ 9; ATTUNE MEDIAL DOME PAT 41MM; ATUNE CR LT MS INS SZ 9 7; DEPUY CMW 2 20G
Outcome Attributed to Adverse Event Required Intervention;
Patient Age68 YR
Patient SexMale
Patient Weight113 KG
Patient EthnicityNon Hispanic
Patient RaceWhite